Soliton and other solutions of nonlinear time fractional parabolic equations using extended G '/G-expansion method


OPTIK, vol.130, pp.1312-1319, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.11.104
  • Title of Journal : OPTIK
  • Page Numbers: pp.1312-1319


This paper utilizes Jumarie's modified Riemann-Liouville derivative and extended G'/G-expansion method to discuss the soliton solutions of the nonlinear time fractional parabolic equations. Exact solutions are expressed in terms of hyperbolic and trigonometric functions. These solutions may be useful and desirable to explain some nonlinear physical phenomena in genuinely nonlinear fractional calculus. Several constraint conditions naturally emerge from the results obtained and these conditions are also listed. (C) 2016 Elsevier GmbH. All rights reserved.